# SDR CALA2025082708178

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 86,405 hours, 34,298 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ECAM ON LANDING ROLLOUT PLACING BACK ON MEL BECAUSE OF EXTENSIVE HISTORY. REQUESTING MEL 5270J NOC MEL 5270J APPROVED PLA APPLIED. DDP C/W. *DM* AWM 31-54-46 INSPECT WIRES TO PROX SWITCH FOR CONDITION. CHECK WIRES WITHIN HARNESS 4613VB. ALSO SEE MX TIP 52-019 LOCKED FOR LEVEL TWO. UNLOCKED FOR CLEAR SEE LOG PAGE 6035973 FOR CORRECTIVE ACTION AND TAXI TEST,
